# SDR REXA200500151

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 11,754 hours, 10,483 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP FAIL MESSAGE DURING DEICING.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
